You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Function Algebras and Flows. IV
Paul S. Muhly
Transactions of the American Mathematical Society
Vol. 203 (Mar., 1975), pp. 55-66
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1997067
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The automorphisms of the algebra U of analytic functions associated with a flow (without periodic orbits) are completely determined. This result extends earlier work of Arens who determined the automorphisms of U when the flow is almost periodic. The Choquet boundary of the maximal ideal space of U is also determined under the hypothesis that the flow has no fixed points.
Transactions of the American Mathematical Society © 1975 American Mathematical Society